MathSciNet Relay Station
MathSciNet bibliographic data
MR1932985 53C21 (35C20 58J60)
Xu, Xingwang; Yang, Paul C. On a fourth order equation in 3-D. A tribute to J. L. Lions. ESAIM Control Optim. Calc. Var. 8 (2002), 1029–1042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement